Journal of Research in Applied Mathematics
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Volume 3 ~ Issue 1

# Article Title
1 Characterization of ProjectiveEquivalence Between two Important Subclasses of(𝜶,𝜷)-Mtricss
Authors: Ramesha M,Narasimhamurthy S. K
Full PDF
2 Dense sets in Soft biminimal Spaces
Authors: R. Gowri and S. Vembu
Full PDF
3 On the Exact and Approximate Solutions of Coupled Systems of Nonlinear Partial Differential Equations using NDM.
Authors: Adesina. K. Adio
Full PDF
4 Analysis of Occurrence of Digit 0 in Prime Numbers till 1 Trillion
Authors: Neeraj Anant Pande
Full PDF


Published Issues


Twitter News